# SDR ASAA2015062512224

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 8,989 hours, 2,877 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: 8221604101
- Part serial: 40L4N0
- Condition: Failed
- Location: Ee Bay
- Part time: 9,001 hours, 2,880 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAT III AUTOLAND UNSUCCESSFUL.  APPROACH WARNING IN FLARE.  F/O NOTED, LOCATED  TRACKED 3/4 DOT LEFT,  ACFT WAS LT OF CENTERLINE CORRECTING WHEN 3/4 APR WARN APPEARED.  RW 24R.  ACFT GROUNDED.  REPLACED NR 2 FCC.  TESTS GOOD IAW PART 2, 22-11-33/401, LIBRARY NR 35, PART 2 22-11-00/201 & HOUSING SENSOR TEST SMM 34-36-00.  ALSO DID A CROSS-LOAD SOFTWARE FROM FCC A TO FCC B.
